• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Need support please!

#1
Hi all,

This is my first time on lipotrim as I decided enough was enough and I needed to sort myself out. Decided to go for Lipotrim as I have spinal issues and cant exercise as much as I used to. Im on day 4 currently and I keep getting migraines that I cant shift even with paracetamol and I've felt like I'm going to be sick since day 1. As much as i dont want to quit Lipo these two things alone are putting me off continuing. Any advice or tips would be appreciated as im struggling right now
!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

KellyLinton

Determined to succeed ...
#2
I've seeen people post on here [in response to the headace issue] to make sure you keep hydrated and drink the recommended quantity of water.

My pharmacist did say that you can feel pretty lousey utill day 5 or 6 [from experience, I can tell you, following this it really does get easier].

Just a thought, but Lipotrim has a freephone help line and again, from what people say on the forums, they are really helpful and supportive. It may be worth a try - if only for reassurance.

I do hope you will be able to continue.

Good Luck...
 
#3
This could just be dehydration! If these symptoms persist for another week, maybe you should come off the diet. But usually it goes away after day 4/5, so you're neeeearly there :D
I'm on Day 1. getting there :D
 
#4
#5
Wow happyhealthy that's amazing, you look fab and thanks for your post :) it's helped me carry on as I have about 6 stone to lose and it's only day 5 :)
 


Similar threads